CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
An iterative algorithm for third-order tensor multi-rank minimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2016, 卷号: 63, 期号: 1, 页码: 169-202
Authors:  Yang, Lei;  Huang, Zheng-Hai;  Hu, Shenglong;  Han, Jiye
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Third-order tensor multi-rank minimization  Tensor completion  Matrix rank minimization  Operator splitting  Convex relaxation  
基于变分不等式的生态工业链网络均衡问题研究 期刊论文
运筹与管理, 2013, 卷号: 022, 期号: 002, 页码: 8
Authors:  徐士琴;  刘国山;  李春发;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
atrustregionalgorithmforsolvingbilevelprogrammingproblems 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 3, 页码: 491
Authors:  Liu Guoshan;  Xu Shiqin;  Han Jiye
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
生态产业共生网络均衡模型 期刊论文
北京科技大学学报, 2013, 卷号: 35, 期号: 9, 页码: 1221
Authors:  刘国山;  徐士琴;  孙懿文;  韩继业
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
robustsolutionstouncertainlinearcomplementarityproblems 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 002, 页码: 339
Authors:  Wu Dan;  Han Jiye;  Zhu Jinghao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
On cone of nonsymmetric positive semidefinite matrices 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2010, 卷号: 433, 期号: 4, 页码: 718-736
Authors:  Wang, Yingnan;  Xiu, Naihua;  Han, Jiye
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nonsymmetric positive semidefinite matrix  Hyperbolic cone  Facial structure  Maximal convex subcone  P(0)-matrix  Projection  
突发事件应急医疗物资调度的随机算法 期刊论文
运筹与管理, 2010, 卷号: 000, 期号: 001, 页码: 9
Authors:  朱建明;  黄钧;  刘德刚;  韩继业
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 833-848
Authors:  Huang ZhengHai;  Hu ShengLong;  Han JiYe
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
complementarity problem  symmetric cone  Euclidean Jordan algebra  smoothing algorithm  global convergence  
Sufficiency of linear transformations on Euclidean Jordan algebras 期刊论文
OPTIMIZATION LETTERS, 2009, 卷号: 3, 期号: 2, 页码: 265-276
Authors:  Qin, Linxia;  Kong, Lingchen;  Han, Jiye
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Linear transformation  Euclidean Jordan algebra  Column-sufficiency  Row-sufficiency  
PROPERTIES OF A CLASS OF NONLINEAR TRANSFORMATIONS OVER EUCLIDEAN JORDAN ALGEBRAS WITH APPLICATIONS TO COMPLEMENTARITY PROBLEMS 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2009, 卷号: 30, 期号: 7-8, 页码: 799-821
Authors:  Lu, Nan;  Huang, Zheng-Hai;  Han, Jiye
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Euclidean Jordan algebra  Relaxation transformation  Smoothing algorithm  Symmetric cone complementarity problem